# SDR SWAA2014011324024

- Difficulty date: December 29, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 69,438 hours, 58,360 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MLG STABILIZER BEAM OTBD AFT CORNER OF ANGLE CRACKED.  R & R ANGLE IAW SRM & DRAWING.
